# SDR 99ZZZX2338

- Difficulty date: May 24, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N43AE
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11016
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Bulb
- Part number: AL12351097
- Condition: Failed
- Location: Cabin
- Part time: 86 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AL-1235-1097 BULB FAILED AFTER 85.9 HOURS OF SERVICE.  BULB FAILED APPROXIMATELY 1 INCH FROM END THROUGH PIN HOLE MELTED IN GLASS.  ESCAPING HOT GAS BURNED A HOLE OF APPROXIMATELY .75 INCH IN AIRCRAFT INTERIOR BEFORE STOPPING.
